Yellow nails as a sign of serious irregularities in the body

Yellowing nail plates can be caused by a variety of malfunctions of the body. Although we can not exclude such a manifestation. Also, the nails may turn yellow from certain types of food, nicotine, medication. For example, such drugs as the whole tetracycline series, which contain arsenic painkillers (for dentures, for example), and the quinoline series of drugs can cause this defect. Also, your legs can turn yellow for a very simple reason: it can be an individual reaction of the plate to hand cream, household chemicals, nail polish and liquid to remove it. As you can see, the causes of yellowing mass, and how to deal with this defect?

Priority measures


If you recently began to use new tools with which your hands are in contact without gloves, you should abandon them and wait a week or two.You may see that the shade of the nail plate has fully recovered and has become natural. Although, maybe you will notice that the nail plate has started to grow into a natural color and then you have to wait long enough until the nail grows completely. You should also wait after any treatment if you have taken any drugs. Even an ordinary vitamin complex can give a similar reaction if you have not consulted a doctor before starting to take it. Pay attention to your food. Dyes in products can also cause a change in the color of the nail plate. So proper nutrition should be natural for you at least for a couple of weeks to exclude this possible option as the cause of yellowed nails. Well, the dangers of nicotine is not worth mentioning.

If yellowing does not pass


If after taking these measures, the nail plate does not normalize in its hue, immediately go to the doctor, who will prescribe you the necessary tests. After all, yellowing can talk about hormonal failure, disorders in the endocrine system, the cardiovascular system.It is also one of the main signs of liver disease. Yes, and nail fungus is able to deliver a lot of unpleasant moments. But he is treated for a very long time.